[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.130.145. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Evidence-Based Dermatology: Research Commentary
September 15, 2008

Does Isotretinoin Increase the Risk of Depression?

Author Affiliations
 

DAMIANOABENIMD, MPHROSAMARIACORONADSc, MDURBÀGONZÁLEZMD, PhDABRAR A.QURESHIMD, MPHHYWELWILLIAMSMSc, PhD, FRCP

Arch Dermatol. 2008;144(9):1197-1199. doi:10.1001/archderm.144.9.1197

Commentary on: Isotretinoin and the risk of depression in patients with acne vulgaris: a case-crossover studyAzoulay L, Blais L, Koren G, LeLorier J, Bérard AJ Clin Psychiatry. 2008;69(4):526-532

Question: In patients with acne vulgaris, does treatment with isotretinoin increase the risk of depression?

Design: A case-crossover study was performed among subjects who received 1 or more isotretinoin prescriptions from 1984 through 2003.

First Page Preview View Large
First page PDF preview
First page PDF preview
×